Discrete Mathematics & Theoretical Computer Science, Vol 17, No 1 (2015)

Font Size:  Small  Medium  Large

Intervals and factors in the Bruhat order

Bridget Eileen Tenner


In this paper we study those generic intervals in the Bruhat order of the symmetric group that are isomorphic to the principal order ideal of a permutation w, and consider when the minimum and maximum elements of those intervals are related by a certain property of their reduced words. We show that the property does not hold when w is a decomposable permutation, and that the property always holds when w is the longest permutation.

Full Text: PDF PostScript